Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Includes Expert Content
    Trazodone?
    avatar
    Jeune1 posted:
    Happy Friday all.

    Finally met with a therapist yesterday. (Yay!) She gave me a script for Trazodone and I'd be interested to hear if you all have an experiences with it.

    Thanks.
    Reply
     
    avatar
    niteflier responded:
    Hey Jeune, unfortunately i have never been on trazodone, but wanted to say i am happy you were able to meet with your therapist.

    keep posting and let us know how you are doing
    Niteflier

    Perhaps the Animal Spirit is so great that one day it may inspire compassion in the human heart. Nan Sea Love

     
    avatar
    deasertrose responded:
    Hi Jeune, I was recently put on 150mg of Trazodone. It helps me sleep at night. I think it's to strong cause I go to bed at 8 and wake up at 4 then I don't wake up till 10. I was taken off a med and put on another one don't know if that has anything to do with it. I hope it works for you.
     
    avatar
    susiemargaret responded:
    hello, J --

    webMD info on trazodone/desyrel is at http://www.webmd.com/drugs/mono-89-TRAZODONE - ORAL.aspx?drugid=11188&drugname=trazodone Oral&source=2 .

    i'm glad you got to see your therapist.

    -- susie margaret
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
     
    avatar
    Jeune1 responded:
    Thanks everyone. She gave me the 50's and told me I could take a half dose and if that was too much a quarter dose. I took 1/2 (25) and slept through the night but I was sluggish the whole day so now I'm taking a 1/4 dose and feel a little foggy but not too bad. Guess I should eat some more, huh?

    I still wake up early (4) but now I go right back to sleep.

    My husband is being very good about helping me remember. Saturday night I was almost asleep. He asked if I'd taken my pill. "Nooo, I don't need it. I'm almost asleeeeep."

    Nope, nope, nope, wake up. You have to take it. Here, I'll get it for you, come on, here's some water.

    So I did.
     
    avatar
    Thomas L Schwartz, MD responded:
    Trazodone is approved for depression and it often takes doses of 100mg 3 -4 times day for full effects. At lower doses, docs often use it for insomnia or anxiety.
    Some people do respond to low doses, if not you need more. Risks are sedation, dizzyness, groggy etc....This often limits the full dose. There is a more expensive slow release version of trazodone called oleptro that in my practice often has less sedation... As usual, if this med doesn;t work out, ask for other options from your doc
     
    avatar
    Jeune1 replied to Thomas L Schwartz, MD's response:
    Thanks for your response. And WOW. Any medication, Rx or OTC, that "might cause drowsiness" puts me out for the count. I can't imagine what that dosage level would do to me. However, I think the weekend fogginess was caused by beer too close to taking the medication. Whoops. 1/2 worked just fine last night and I don't feel as anxious as I did last week.
     
    avatar
    An_246086 replied to Thomas L Schwartz, MD's response:
    What do you think of Wellbutrin?
     
    avatar
    alaska_mommy replied to An_246086's response:
    I take Wellbutrin, it seems to help perk me up, I especially like taking one of the doses first thing in the morning as it helps sort of get me going for the day. I can't really take the evening dose (75mg each) so I just settle for morning and afternoon. The evening dose sometimes keeps me up. I think it does help too pretty well with the depression.
     
    avatar
    SLHoutz replied to alaska_mommy's response:
    I was given the XL once a day formula to start with but had terrible stomach pains (not sure if it was from that or also starting Mobic for my tennis elbow? so asked them to give me the twice a day dose ... and still had stomach issues but I was still taking the Mobic ... so I stopped both and haven't re-started the Wellbutrin ... perhaps I should? My main issue right now is not sleeping ... I have taken Ambien--worked for two weeks, Ambien-CR that never worked took it three nights and then I asked doc to give me Rozarem ... better but still not completely sleeping and getting nasty headaches upon rising? I do have Sonata but haven't tried it ... I just want some sleep!


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.